Thursday, August 12, 2010 detest, Community Member, asks

Q: Does Hydrocodone cause water retention?

I'm on alprazolam and hydrocodone and my lower legs/feet seem to be swelling some. Is this normal? Am I dying???

 

 

Answer This
Answers (1)
Cort, Health Guide
8/13/10 3:48pm

The ibuprofen in the hydrocodone could be causing edema or swelling. Edema, is not an uncommon symptom actually - many things can cause it. (Even the heat of summer can cause some edema in some people).   Lower leg swelling is definitely not a symptom of imminent death - it happens fairly frequently in the population - but it should get checked out.  The best thing to do is to tell your doctor about your new symptom and get it checked out.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By detest, Community Member— Last Modified: 10/18/11, First Published: 08/12/10